# SDR DHL200072606C

- Difficulty date: April 5, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR PLATE AT UPPER AFT AREA IS CRACKED.  INSTALLED DOUBLER REPAIR, TREATED AND PRIMED PER SRM 51-10-6 AND 51-40-3.
